References of "Inventiones Mathematicae"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailPolyhedra inscribed in a quadric
Danciger, Jeffrey; Maloni, Sara; Schlenker, Jean-Marc UL

in Inventiones Mathematicae (2020), 221(1), 237-300

We study convex polyhedra in three-space that are inscribed in a quadric surface. Up to projective transformations, there are three such surfaces: the sphere, the hyperboloid, and the cylinder. Our main ... [more ▼]

We study convex polyhedra in three-space that are inscribed in a quadric surface. Up to projective transformations, there are three such surfaces: the sphere, the hyperboloid, and the cylinder. Our main result is that a planar graph $\Gamma$ is realized as the $1$--skeleton of a polyhedron inscribed in the hyperboloid or cylinder if and only if $\Gamma$ is realized as the $1$--skeleton of a polyhedron inscribed in the sphere and $\Gamma$ admits a Hamiltonian cycle. Rivin characterized convex polyhedra inscribed in the sphere by studying the geometry of ideal polyhedra in hyperbolic space. We study the case of the hyperboloid and the cylinder by parameterizing the space of convex ideal polyhedra in anti-de Sitter geometry and in half-pipe geometry. Just as the cylinder can be seen as a degeneration of the sphere and the hyperboloid, half-pipe geometry is naturally a limit of both hyperbolic and anti-de Sitter geometry. We promote a unified point of view to the study of the three cases throughout. [less ▲]

Detailed reference viewed: 125 (7 UL)
Full Text
Peer Reviewed
See detailA new method for estimation and model selection: $\rho$-estimation
Baraud, Yannick UL; Birgé, L.; Sart, M.

in Inventiones Mathematicae (2017), 207(2), 425--517

Detailed reference viewed: 274 (33 UL)
Full Text
Peer Reviewed
See detailMaximal surfaces and the universal Teichmüller space
Bonsante, Francesco; Schlenker, Jean-Marc UL

in Inventiones Mathematicae (2010), 182(2), 279--333

Detailed reference viewed: 169 (3 UL)
Peer Reviewed
See detailHyperbolic manifolds with convex boundary
Schlenker, Jean-Marc UL

in Inventiones Mathematicae (2006), 163(1), 109--169

Detailed reference viewed: 177 (4 UL)